# SDR DALA1237800965

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 58,636 hours, 43,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 12D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT SEAT 12D AND REPAIRED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
